Top answers from doctors based on your search:
Disclaimer

do tums make you constipated

A female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Tums: works as an antacid. So I don't think it will help with constipation. Eat foods rich in fiber. Stay physically active and drink lots of water. (:

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 53-year-old member asked:
Dr. Eric Kaplan
41 years experience Colon and Rectal Surgery
Probably not: As Tums (calcium carbonate) have calcium which when taken in excess will cause constipation.
2
2 thanks
A 49-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Antacids that: Contain aluminum or calcium may have constipation as a side effect.
1
1 thank
A 26-year-old male asked:
Dr. Frank Pancotto
45 years experience Gastroenterology
Not related: Not related to constipation unless taking calcium anacids which can cause constipation.
A 53-year-old member asked:
Dr. Doina Marina
52 years experience Anti-Aging Medicine
If eaten in excess.: If eaten one cup per serving, cherries prevent diarrhea and constipation. Eating too many cherries can cause stomach upset. Cherries contain querceti ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Martin Fried
35 years experience General Practice
They shouldnt: they shoul not. a diet low in fiber and overall fluids is the most common cause
A 49-year-old member asked:
Dr. Bradley Kessler
38 years experience Pediatric Gastroenterology
Yes: Apple are a highly ferment able fruit and should be avoided. Look up a fodmop diet. This should helped.
4
4 thanks
A 40-year-old member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Flatulence problem?: Flatulence neither localizes your problem to small or large bowel, nor indicates severity or cause. You have described a gut that may be dysfunctional ... Read More
A 51-year-old member asked:
Dr. Francisco Alencar jr
18 years experience Pain Management
Maybe: It can make patients constipated in 1 to 10% of the cases but usually when it is used in IV form, not orally.
A 51-year-old member asked:
Dr. David Drewitz
26 years experience Gastroenterology
No...: ...Only tincture of time will.
A 47-year-old member asked:
Dr. Michael Sinclair
37 years experience Family Medicine
A trip to your doc: First, why are you on suboxone? If you are getting of opiates, you may be having withdrawl. If you are using it for pain control, you might need to ch ... Read More
1
1 thank
A 55-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Tums (calcium carbonate): Tums (Calcium Carbonate) has indications for indigestion, stomach upset & heart burn. However- some people report improvement of nausea with TUMS ... Read More
A 42-year-old member asked:
Dr. Herman Hammerstead
49 years experience Trauma Surgery
Cheese myth: A Scandinavian study demonstrated that cheese has no proclivity to constipate and is an old wives tale
A 39-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Yes: Significant cornstarch ingestion can lead to constipation.
A 34-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Possible: But what antibiotics are you talking about. Several may give some takers upper GI issues, some may alter intestinal bacterial flora and create proble ... Read More
2
2 thanks
A 53-year-old member asked:
Dr. Ryan Phasouk
17 years experience Family Medicine
Bloating: Antibiotics can make you bloat as a gastrointestinal side effect. It may be prudent to take a probiotic at the same time while taking antibiotics.
A 43-year-old member asked:
Dr. Ahmet Aybar
30 years experience Pediatric Gastroenterology
Power of probiotics: Antibiotic use is usually associated with eliminating "good bacteria" dr your colon which then may promote overgrowth of other opportunistic bacteria. ... Read More
A 28-year-old male asked:
Dr. William Newton
18 years experience Pain Management
It can: Common side effect.
1
1 thank
A 51-year-old member asked:
Dr. Ryan Phasouk
17 years experience Family Medicine
In general: In general, antibiotics have a common adverse effect of causing loosening of stools or diarrhea...Although anything is possible!
A 28-year-old female asked:
Dr. Gebrehana Zebro (formerly Woldegiorgis)
31 years experience Internal Medicine
Deperession make: You eat more or less or not at all . It can make you sleep less or sleep excessively . Vomiting and wanting to vomit may be related to poor self ima ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Mitchell Cohn
34 years experience Pain Management
Absolutely: Mersyndol contains codeine, a narcotic pain reliever. All narcotics can result in constipation as they slow transit in the intestines, decreasing move ... Read More
A 32-year-old male asked:
Dr. Jeffrey Pollard
20 years experience ENT and Head and Neck Surgery
Usually not: But it is common to get drowsy after eating. Also, the body gets tired more easily when you have an infection.
1
1 thank
A 49-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Not reported: According to a number of sources, when used orally in doses of up to 10 mg per day, biotin (or vitamin b7) does not cause side effects.
A 55-year-old member asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Sure, pls consider: Milk, eggs, wheat, soybeans, fish, crustacean shellfish, tree nuts & peanuts cause 90 % of food allergic reactions, & up to 15 million America ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month